I am on Depakote ER 100 mg daily. My psych doc said she thought I was "mildy" bipolar and didnt fit into any category. I really didnt think I was bipolar but accepter her professional opinion and she put me on 1000 mg of Depakote. My hair has thinned, gained weight, etc. However, because I did not really buy I was bipolar but maybe depressed I decided to seek a second opinion from a good psych. The second one did not believe I was bipolar. I agree with that and now want off. But, my psych wont help me get off of it. That leaves me hanging on how to do this. I am going to my regular pdoc and ask them how to do it. I have heard that switching to Lamictal is a solution ( I have a Rx for it) but do you wean the Depakote while you are on the Lamictal? And another problem is I am taking Depakote ER which you cant cut. Or can you? I know why you arent supposed to but would it really hurt to. Any help out there? I cant believe a psych could be so mean not to help me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.